# SDR DALA2018052703717

- Difficulty date: May 26, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N309DN
- Make and model: Airbus A321-211
- Aircraft serial: 7268
- Aircraft time: 4,709 hours, 2,953 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT PYLON AFT FIXED FAIRING,  COMPLIED WITH EM 5450-01052 AND AD 2016-07-12 BY COMPLETING AMDS 5450-01052-03A AND 06A REFERENCE NR 13. ASSOCIATED AA 5450-01052.
